RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Pechentsov, Alexander Sergeevich

Statistics Math-Net.Ru
Total publications: 19
Scientific articles: 19

Number of views:
This page:1654
Abstract pages:3321
Full texts:1192
References:199
Professor
Doctor of physico-mathematical sciences (2001)
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
Birth date: 28.09.1954
E-mail:
Keywords: differential operator, boundery value problem, spectrum, eigenvalues, eigenfunctions, trace of operator, spectral function of operator, spectral function, self-adjoint extension, regularized trace, singular differential operator, Green function.
   
Main publications:
  • Pechentsov A. S. Kraevye zadachi dlya differentsialnykh uravnenii, soderzhaschikh parametr, s kratnymi kornyami kharakteristicheskogo uravneniya // Differents. uravneniya, 1984, t. XX, # 2, 263–273.
  • Pechentsov A. S. O sledakh singulyarnykh differentsialnykh operatorov vysshikh poryadkov // DAN SSSR, 1990, t. 312, # 6, 1321–1324.
  • Pechentsov A. S. Sledy odnogo klassa singulyarnykh differentsialnykh operatorov: metod Lidskogo–Sadovnichego // Vest. Mosk. un-ta, 1999, # 5, 35–42.
  • Pechentsov A. S. Regulyarizovannye sledy kraevykh zadach v sluchae kratnykh kornei kharakteristicheskogo polinoma // DAN, 1999, t. 367, # 5, 600–602.
  • Pechentsov A. S., Popov A. Yu. Asimptoticheskoe povedenie spektralnoi mery semeistva operatorov $-y''-\varepsilon xy$ // Differents. uravneniya, 2000, t. 36, 336–344.

http://www.mathnet.ru/eng/person17643
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/200998

Publications in Math-Net.Ru
2011
1. A. I. Kozko, A. S. Pechentsov, “Regularized traces of singular differential operators with canonical boundary conditions”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2011, 4,  11–17  mathnet  mathscinet  zmath
2010
2. A. I. Kozko, A. S. Pechentsov, “The spectral function of a singular differential operator of order $2m$”, Izv. RAN. Ser. Mat., 74:6 (2010),  107–126  mathnet  mathscinet  zmath  elib; Izv. Math., 74:6 (2010), 1205–1224  isi  elib  scopus
2008
3. A. I. Kozko, A. S. Pechentsov, “Regularized Traces of Higher-Order Singular Differential Operators”, Mat. Zametki, 83:1 (2008),  39–49  mathnet  mathscinet  zmath  elib; Math. Notes, 83:1 (2008), 37  isi  scopus
2006
4. A. S. Pechentsov, A. Yu. Popov, “Asymptotic behavior of the density of the spectral measure of the Sturm–Liouville operator on the half-line with the boundary condition $y(0)=0$”, Differ. Uravn., 42:10 (2006),  1337–1348  mathnet  mathscinet; Differ. Equ., 42:10 (2006), 1404–1417
2004
5. A. S. Pechentsov, A. Yu. Popov, “Asymptotic Behavior of the Density of the Spectral Measure of the Singular Sturm–Liouville Operator”, Differ. Uravn., 40:4 (2004),  485–499  mathnet  mathscinet; Differ. Equ., 40:4 (2004), 524–541
6. A. S. Pechentsov, A. Yu. Popov, “Asymptotic Behavior of the Spectral Measure of a Singular Sturm–Liouville Operator”, Mat. Zametki, 75:3 (2004),  455–458  mathnet  mathscinet  zmath; Math. Notes, 75:3 (2004), 420–425  isi
2000
7. A. S. Pechentsov, A. Yu. Popov, “Asymptotic behavior of the spectral measure of the operator family $-y"-\varepsilon xy$”, Differ. Uravn., 36:3 (2000),  336–344  mathnet  mathscinet; Differ. Equ., 36:3 (2000), 377–387
1999
8. A. S. Pechentsov, “Regularized traces of differential operators: the Lidskiǐ–Sadovnichiǐ method”, Differ. Uravn., 35:4 (1999),  490–497  mathnet  mathscinet; Differ. Equ., 35:4 (1999), 490–497
9. A. S. Pechentsov, “Traces of one class of singular differential operators. The Lidskii–Sadovnichii method”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1999, 5,  35–42  mathnet  mathscinet  zmath
1998
10. A. S. Pechentsov, “Regularized traces of boundary problems in case of multiple roots of characteristic polynomial”, Fundam. Prikl. Mat., 4:2 (1998),  567–583  mathnet  mathscinet  zmath
11. A. S. Pechentsov, A. Yu. Popov, “Asymptotic behavior of spectral functions of the differential operators $-y"-\varepsilon x^2y$”, Mat. Zametki, 63:2 (1998),  302–306  mathnet  mathscinet  zmath; Math. Notes, 63:2 (1998), 264–268  isi
1997
12. A. S. Pechentsov, A. Yu. Popov, “Asymptotic behavior of the spectral function of an operator family”, Mat. Zametki, 61:5 (1997),  793–796  mathnet  mathscinet  zmath; Math. Notes, 61:5 (1997), 664–668  isi
1996
13. V. A. Sadovnichii, O. D. Avraamova, A. S. Pechentsov, “Computer course of mathematical analysis”, Fundam. Prikl. Mat., 2:2 (1996),  595–609  mathnet  zmath
1993
14. V. V. Dubrovskii, A. S. Pechentsov, “On the asymptotics of the spectral function of selfadjoint pseudodifferential operators”, Differ. Uravn., 29:5 (1993),  852–858  mathnet  mathscinet; Differ. Equ., 29:5 (1993), 729–734
15. V. V. Dubrovskii, A. S. Pechentsov, “Regularized traces of higher-order elliptic operators”, Differ. Uravn., 29:1 (1993),  50–53  mathnet  mathscinet; Differ. Equ., 29:1 (1993), 42–44
1989
16. E. P. Bogomolova, A. S. Pechentsov, “Basic properties of the system of eigenfunctions of a boundary value problem with a multiple root of the characteristic polynomial”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1989, 4,  17–22  mathnet  mathscinet  zmath
1988
17. A. S. Pechentsov, “Basis properties of eigenfunctions of a boundary value problem in the case of a multiple root of the characteristic polynomial”, Differ. Uravn., 24:4 (1988),  703–705  mathnet  mathscinet  zmath
1984
18. A. S. Pechentsov, “Boundary value problems for differential equations, which contain a parameter, with multiple roots of the characteristic equation”, Differ. Uravn., 20:2 (1984),  263–273  mathnet  mathscinet
1981
19. A. S. Pechentsov, “Asymptotic expansion of solutions of linear differential equations containing a parameter”, Differ. Uravn., 17:9 (1981),  1611–1620  mathnet  mathscinet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020